MathSciNet Relay Station
MathSciNet bibliographic data
MR1800243 (2001i:11028) 11D09
Feit, Walter Some Diophantine equations of the form $x\sp 2-py\sp 2=z$. Proc. Amer. Math. Soc. 129 (2001), no. 2, 623–625 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement